# SDR DALA1252163760

- Difficulty date: October 22, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N3760C
- Make and model: Boeing 737832
- Aircraft serial: 30816
- Aircraft time: 36,710 hours, 13,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 15195
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND ROWS 10-15 DEF EMERGENCY LIGHTS, INOPERATIVE.  MX REPLACED M1696 CHARGER AND BATTERY IAW AMM 33-51. OPS CHECK OK.
